MathSciNet Relay Station
MathSciNet bibliographic data
MR331417 (48 #9750) 58A30 (57D30)
Levine, Harold I.; Shub, Michael Stability of foliations. Trans. Amer. Math. Soc. 184 (1973), 419–437.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement